MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C8401
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a clearlink solution set was cut in two pieces.This was noted before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection revealed that the tubing was cut in half.The reported condition was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7341617
Report Number1416980-2018-01365
Device Sequence Number13867446
Product Code FPA
UDI-Device Identifier00085412048932
UDI-Public(01)00085412048932
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/25/2022
Device Catalogue Number2C8401
Device Lot NumberSR17H22070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2018
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer03/25/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1